# SDR CALA2024090502386

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5232440
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 19-5330-1-2802 (B757-53-3-0532) CORROSION ON UPPER CHORD CAP ON CABIN FLOOR BEAM AT STA.1680, BL0.#3663 REF AMES NR 172653-0100-0054 UPPER CHORD CAP CORRODED OUT OF LIMITS LOCATED AND DRILLED NEW U PPER CHORD CAP INSTALLED AT STA 1680 BLO P/N 146N5232UYO IAW B75 7-200 SRM 51-40-0 SRM 51-40-05 SRM 53-00-5-1A-1 SEE PARTIAL WORK
